Hey, well i guess 5 a month isn't bad at all. And I totally understand nothing working. I've literally been on almost every med. know for migraines. I had a bad reaction to Lamictal, and a BP med made my BP drop so low I was in ICU. And the topamax made me crazy and caused kidney stones, so I understand. and I"m sorry.
I use stadol NS PRN for severe migraines, 1 bottle a month, and use it when all else fails, ER time. Its a great breakthrough, but it can cause rebounds when used too much.
I'd just suggest to your Doc that you need something more.
I hope things work out for you!!
Definitely discuss with your doctor. 5 pain pills per month is really not that many and you may have adjusted to the dosage after all this time or even your pain levels have increased, which I have had both happen.
I find it hard to discuss pain medication with doctors, especially more recently since the restrictions on controlled substances etc. I think that most doctors are all too paranoid about "abusers" and don't treat people with legitimate pain issues that need to be treated in order to have an even remotey productive lifestyle. However, you can't expect your doctor to know what is going on with you or if you mediation is working or not unless you discuss it with them...THIS is where a good, trustworthy doctor comes in. Someone you know is capable and competent, and not afraid to do what they know is right.
Keep us posted?
...Also, I don't know why this would be a sudden problem...HOWEVER, I do know that lots of people have stomach sensitivity and other gastrointestinal problems when taking pain medication specifically Lortab (hydrocodone, vicodin etc)
Post Edited By Moderator (tysmyboo) : 3/12/2007 7:39:26 AM GMT